# SDR SWIA200515255

- Difficulty date: July 12, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 19,912 hours, 29,394 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001007
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT OUTBOARD FLAP FAILED ON TAXI TO GATE.   REPLACED LT OUTBOARD FLAP ACTUATOR IAW MM 27-50-00.  OPERATIONAL CHECK SATISFACTORY.
